Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a certified medical assistant concerning a 21 year old female with penicillin allergy who on 25-JAN-2007 was vaccinated with first dose of Gardasil (lot #654702/0011U), 0.5 ml IM in the deltoid. Concomitant therapy included Yasmin and Wellbutrin. On 28-JAN-2007, three days later, the patient woke up with a rash on her entire body. The patient sought medical attention. The patient took Benadryl, but it had not improved. The medical assistant reported that the patient stated the rash is the same over her entire body, the injection site is not any worse than the rest of her body. At the time of reporting, the patient''s rash persisted. No further information was available at the time of reporting. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166